On random subsets of projective spaces

Wojciech Kordecki; Tomasz Łuczak

Colloquium Mathematicae (1991)

  • Volume: 62, Issue: 2, page 353-356
  • ISSN: 0010-1354

How to cite


Kordecki, Wojciech, and Łuczak, Tomasz. "On random subsets of projective spaces." Colloquium Mathematicae 62.2 (1991): 353-356. <http://eudml.org/doc/210123>.

author = {Kordecki, Wojciech, Łuczak, Tomasz},
journal = {Colloquium Mathematicae},
keywords = {random subsets; projective spaces},
language = {eng},
number = {2},
pages = {353-356},
title = {On random subsets of projective spaces},
url = {http://eudml.org/doc/210123},
volume = {62},
year = {1991},

AU - Kordecki, Wojciech
AU - Łuczak, Tomasz
TI - On random subsets of projective spaces
JO - Colloquium Mathematicae
PY - 1991
VL - 62
IS - 2
SP - 353
EP - 356
LA - eng
KW - random subsets; projective spaces
UR - http://eudml.org/doc/210123
ER -


  1. [1] G. E. Andrews, The Theory of Partitions, Addison-Wesley, Reading, Mass., 1976. Zbl0371.10001
  2. [2] D. G. Kelly and J. G. Oxley, Threshold functions for some properties of random subsets of projective spaces, Quart. J. Math. Oxford Ser. 33 (1982), 463-469. Zbl0504.05023
  3. [3] W. Kordecki, On the rank of a random submatroid of projective geometry, in: Proc. Random Graphs '89, Poznań 1989, to appear. Zbl0816.60012

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.